# SDR 2008UALA05555

- Difficulty date: August 31, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 59,640 hours, 33,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF CABIN FLOOR EMERGENCY LIGHTS INOP. FOUND FAULTY LAMP,  REPLACED LAMP. OP CHECK GOOD.  ACFT OK FOR SERVICE.
